# SDR FDEA200906282355

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54802
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1520, STR 28R INTERCOSTAL CORRODED.  CORROSION ON INTERCOSTAL FOUND EXCEEDED SRM REPAIRABLE LIMITS.  INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
